Ramsey’s theorem for spaces

Research output: Contribution to journalArticle


A short proof is given of the following known result For all k, r, t there exists n so that if the t-spaces of an t-space are r-colored there exists a fc-space all of whose t-spaces are the same color. Here t-space refers initially to a t-dimensional affine space over a fixed finite field. The result is also shown for a more general notion of t-space.

Original languageEnglish (US)
Pages (from-to)363-371
Number of pages9
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - May 1979

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ramsey’s theorem for spaces'. Together they form a unique fingerprint.

  • Cite this